# SDR SWIA202265893

- Difficulty date: April 19, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N719SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10188
- Aircraft time: 45,950 hours, 30,095 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF L/H INBD FLAP LOWER SKIN, 2 EA. RIBS WERE DAMAGED AT FLS84.20 AND FLS92.80.     (C-CHECK RO 6/6/2022)    REMOVED 3 EA. DAMAGED RIBS AND INSTALLED NEW 1 EA. RIB P/N CC670-14169-1 (FLS84.20), NEW 1 EA. RIB P/N CC670-14170-3 (FLS92.80) & 1 EA. NEW RIB P/N CC670-14173-1 (FLS112.30) ON L/H I/B FLAP, REF. CRJ700 SRM 51-41-06-001-001-A01 & DWG. CC670-14050, REV. L. COMPLIED WITH 51-900-1002-SKY
